More on \(P\)-closed spaces

Main Article Content

Terrence A. Edwards
James E. Joseph
Bhamini M.P. Nayar

Abstract

In [1] the following problems were listed as open: Problem 14. Is a regular space in which every closed subset is regular-closed compact? Problem 15. Is a Urysohn-space in which every closed subset is Urysohnclosed compact? To answer the question for Hausdorff-closed spaces in the affirmative, M. H. Stone [12] used Boolean rings and M. Katetov [10] used topological methods. In this article, all three questions are ˇ answered affirmatively using filters.

Metrics

Metrics Loading ...

Article Details

How to Cite
Edwards, T. A., Joseph, J. E., & Nayar, B. M. . (2022). More on \(P\)-closed spaces. Journal of Advanced Studies in Topology, 10(2), 8–10. Retrieved from http://www.m-sciences.com/index.php/jast/article/view/269
Section
Research Articles